Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 2, Pages 413-415
http://dx.doi.org/10.1155/S0161171288000493

An inverse problem for biharmonic equation

Department of Mathematics, Cardwell Hall, Kansas State University, Manhattan 66506, KS , USA

Received 18 March 1987

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. G. Ramm, “An inverse problem for biharmonic equation,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 2, pp. 413-415, 1988. doi:10.1155/S0161171288000493